# SDR SWAA2023031395756

- Difficulty date: January 26, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N8525S
- Make and model: Boeing 737-8H4
- Aircraft serial: 36949
- Aircraft time: 20,253 hours, 9,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LEFT TRANSITION ANGLE HAS AREAS OF CORROSION AROUND FASTNER HOLES STA 727G -727I.<[01] REMOVED AREAS OF CORROSION LEFT TRANSITION ANGLE BETWEEN STA 727G-727I. FOUND TO BE OUT OF LIMITS PER SRM 53-00-53;[02] FOUND TO BE OUT OF LIMITS PICTURE HAS BEEN ADDED.;[03] REMOVED LEFT TRANSITION ANGLE FROM STA 727 - 847 PER SRM 51-40-02 TO BE REPLACED WITH NEW;[04] REMOVED AREAS OF CORROSION LEFT TRANSITION ANGLE BETWEEN STA 727G-727I. FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2;[05] CORRECTED REFERENCE;[06] LOCATED AND DRILLED NEW TRANSITION ANGLE FROM STATEION 787+10 TO 847. ALL WORK REFERENCE TO SRM 51-40-05 AND 53-00-53-2R-5;[07] LOCATED AND DRILLED NEW TRANSITION ANGLE FROM STA 727F+11 TO STA 787+10 AND SPLICES AT BOTH LOCATIONS PER SRM 53-00-53-2R-5.;[08] VERIFIED THE LOCATING AND DRILLING OF NEW LH TRANSITION ANGLE FROM STA. 727F+11' THROUGH 847 ON CORRECTIVE ACTION STEPS 6 AND 7 REFERENCING SRM 51-40-05 AND SRM 53-00-53-2R-5.;[09] TREATED AND PRIMED REPAIR PARTS PER SRM 53-00-53-2R-5.;[10] VERIFIED CORRECTIVE ACTION #9: REPAIR PARTS TREATED AND PRIMED: INSTALLED SPLICE PLATES PER SRM 53-00-53-2R-5 INSTALLED NUT PLATES ON REPLACEMENT TRANSITION ANGEL STA. 727F+11? TO STA. 847 IAW SRM 51-40-10.REPLACED LEFT TRANSITION ANGLE FROM STA 727 - 847 PER SRM 51-40-02
